American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] L. Fusi, A. Farina and F. Rosso. Ill posedness of Bingham-type models for the downhill flow of a thin film on an inclined plane. Quart. Appl. Math. 73 (2015) 615-627.
Abstract, references, and article information
View Article: PDF

[2] Hamid Bellout and Frederick Bloom. On the higher-order boundary conditions for incompressible nonlinear bipolar fluid flow. Quart. Appl. Math. 71 (2013) 773-785.
Abstract, references, and article information
View Article: PDF

[3] Adrian Hirn. Finite element approximation of singular power-law systems. Math. Comp. 82 (2013) 1247-1268.
Abstract, references, and article information   
View Article: PDF

[4] Matthias Geissert, Karoline Götze and Matthias Hieber. $L^{p}$-theory for strong solutions to fluid-rigid body interaction in Newtonian and generalized Newtonian fluids. Trans. Amer. Math. Soc. 365 (2013) 1393-1439.
Abstract, references, and article information   
View Article: PDF

[5] V. I. Fabrikant. Exact evaluation of the integral involved in Doi-Edwards constitutive equations. Quart. Appl. Math. 70 (2012) 787-792.
Abstract, references, and article information
View Article: PDF

[6] A. Farina, A. Fasano, L. Fusi and K. R. Rajagopal. The one-dimensional flow of a fluid with limited strain-rate. Quart. Appl. Math. 69 (2011) 549-568. MR 2850745.
Abstract, references, and article information
View Article: PDF

[7] Xiaojing Xu and Hongjun Yuan. Existence of the unique strong solution for a class of non-Newtonian fluids with vacuum. Quart. Appl. Math. 66 (2008) 249-279. MR 2416773.
Abstract, references, and article information
View Article: PDF

[8] Mihai Mihailescu and Vicentiu Radulescu. On a nonhomogeneous quasilinear eigenvalue problem in Sobolev spaces with variable exponent. Proc. Amer. Math. Soc. 135 (2007) 2929-2937. MR 2317971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia